# SDR SIMA20210621002

- Difficulty date: June 21, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 37,654 hours, 32,882 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frm 81 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-43, CLIP AT RH FR 81 AND STR 7 RH IS CRACKED-C/A-RAR'D SHEAR CLIP @ RH FR 81 AND STR 7R IAW SRM 51-40-02.
